Struggling with Vilazadone (Viibryd) side effects, dealing with general anti-depressant misery... suggestions?

Justmehere

Moderator
I keep failing every anti-depressant we try. Effexor made my hair fall out (2/3 of it as diagnosed by a dermatologist), Luvox caused serotonin syndrome, Lexapro threw off my blood sodium so bad I had to drink salt water, Wellbutrin caused me to stay up for days, vilazodone HCI (Viibryd) is now causing insomnia and massive GI upset...

I'm only 7 days into taking Viibryd but the side effects are getting worse and I had to take two days off just to sleep.

All of them have helped the depression, but all of them have led to my being miserable in other ways.

I don't know what to do anymore. I've had genesight genetic testing to see what psych meds would allegedly work best for me, and sure enough, we keep crossing each one off the list.
 
I got shitty side effects from all the SSRIs and SNRIs, now I'm on Tegretol which I've had zero side effects from. Lamictal is also good. They're anticonvulsants, not antidepressants. Maybe something to try?
 

TedWNY

New Here
Wow, sorry your trouble having so much trouble finding something.
FWIW...I did the merry go round with the drugs but have been on Trintellix, vortioxetine, for a while and am really happy with it.
 
C

ClearView

I have been on just about everything and the anxiety/depression was never controlled. I also was easily overwhelmed, impulsive. I was diagnosed ADD on computer test but I do have PTSD. The Vyvanse works great. I felt like the thoughts in my brain were finally organized and I was able to process and communicate my ideas. I explained it like living with tangled Christmas Lights in my brain and the Vyvanse lined them in a row. The difficult part is it can cause you to hyperfocus on trauma so it is important to have a lot of support and therapy. It could be very dangerous.
 
Top